# SDR SIMA20140825003

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 36,454 hours, 33,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S EMER FLASHLIGHT CRADLE BROKEN.  R & R FLIGHT ATTENDANT`S EMER FLASHLIGHT CRADLE IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
